# SDR GTIA2024020237822

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 14,105 hours, 5,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND R2 PASSENGER DOOR ASSIST BOTTLES NEED SERVICING-SERVICED R1 AND R2 PASSENGER DOOR IAW AMM 52-10-00
